Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy rash under the eye, skin has started peeling. Cure?

I have a rash under the left eye where the skin starts peeling and it is itchy. A local doctor prescribed Hydrocortisone but I stopped using it because it didn t work well. Then I started using selsun for the past couple of days and the peeling is even more. Please suggest a cure. It is itchy sometimes and been this way for about a month.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there Bharath.

Please stop using Selsun on the face immediately!

I cant say why the rash/peeling started but it certainly will get worse with application of selsun on your face.

As first aid measure, take a fexofenadine 180mg tablet orally once/day & wash face with plain water or a mild cleansing agent like Cetaphil

Please dont decide for yourself if things work well or not..go visit your friendly neighbourhood dermatologist & all will be well soon!

If it is itchy for a month, then do visit the dermatologist & stop taking short-cuts!!

Cheers & Good lUck & wish you a clear countenance soon!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist
Vikram Hospital, Bangalore, India.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor